# SDR USAA20090820EM054

- Difficulty date: August 19, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N960UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Part number: 19083000407
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 1290, DFW-PHL - AT FL290 THE CREW RECEIVED AN RED EICAS MESSAGE "DOOR EMERGENCY RIGHT OPEN".  THE FLIGHT ATTENDANT PUSHED ON THE DOOR AND RESECURED.  THE EICAS MESSAGE WENT OUT.  THE PILOT DECLARED AND EMERGENCY AND THE FLIGHT LANDED UNEVENTFULLY.  MAINTENANCE REMOVED THE RIGHT EMERGENCY EXIT DOOR AND PERFORMED A VISUAL INSPECTION OF THE DOOR, SEAL AND LOCK MECHANISM.  ALL FOUND SATISFACTORY.  PERFORMED AN OPERATIONAL CHECK WITH NO FAULTS NOTED.
